# SDR ZW0A0303902

- Difficulty date: April 2, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N925TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49357
- Aircraft time: 41,561 hours, 31,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DAMAGED AT STA 576 TO 579, ABOVE LONGERON 26R, 3.75 INCHES BY 3.75 INCHES AND 0.056 IN DEEP.  SPLICED IN NEW SECTION OF SKIN PER SRM 53-04, FIG 12C, AND ARA 18438A, REPAIR AREA NUMBER 2.  CHECK-C 8-15-02 STL.
